# SDR 95ZZZZ31

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failure
- Location: Rt
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

JAN - FLT NR 4431 - RT ENGINE FAILURE INBOUND TO JAN, 25 MILES FROM JAN.  ENGINE AUTOFEATHERED, AND CREW ISOLATED ENGINE.  SAFE LANDING OCURRED, NO INJURIES.  INSPECTION ON THE GROUND REVEALED THE RIGHT GEARBOX FAILED.  REPLACED RIGHT ENGINE AND PROPELLER.
